# SDR 07FDEA04270

- Difficulty date: September 25, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 40,944 hours, 26,432 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69441049
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1130 LBL 21 WL 140, STRINGER CLIP UNDER "Z" ANGLE HAS LIGHT CORROSION.  REMOVED STRINGER CLIP.  FABRICATED AND HEAT TREATED NEW CLIP TO 7075 T6.  TREATED, PRIMED, PICKED UP HOLES, AND INSTALLED NEW CLIP. REF: SRM 51-30-2, PG 1-12/51-10-1, PG 12/51-10-2, PG 1 BOEING DWG 69-44104-9.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
